{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201602004834133914   Reference number:57A0000488

On the Validity of Continuum Theory for Satellite and Hypersonic Flight Problems at High Altitudes.

人工衛星および高々度かつ超々音速飛行問題に対しての連続流れの理論の妥当性について
Author (2):
Material:
Volume: 28  Issue:Page: 86-89  Publication year: 1958
JST Material Number: C0248A  CODEN: JETPA   Document type: Article
Country of issue: United States (USA) 

Return to Previous Page